Subpermutable subgroups of skew linear groups and unit groups of real group algebras
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let $D$ be a division ring and $n>1$ be an integer. In this paper, it is shown that if $D\ne \mathbb{F}_3$, then every subpermutable subgroup of the general skew linear group ${\rm GL}_n(D)$ is normal. By applying this result, we show that every subpermutable subgroup of the unit group $(\mathbb{R} G)^*$ of the real group algebras $\mathbb{R} G$ of finite groups $G$ is normal in $(\mathbb{R} G)^*$.
Abstract
Let $D$ be a division ring and $n>1$ be an integer. In this paper, it is shown that if $D\ne \mathbb{F}_3$, then every subpermutable subgroup of the general skew linear group ${\rm GL}_n(D)$ is normal. By applying this result, we show that every subpermutable subgroup of the unit group $(\mathbb{R} G)^*$ of the real group algebras $\mathbb{R} G$ of finite groups $G$ is normal in $(\mathbb{R} G)^*$.
참고문헌 (25)
- Adolfo Ballester-Bolinches, "Local characterizations of infinite groups whose ascendant subgroups are permutable", Forum Mathematicum, 22(1), pp.187~201 (2010), Walter de Gruyter GmbH[DOI]
- G. Busetto, "On some questions concerning permutable subgroups of finitely generated groups and projectivities of perfect groups", Rend. Sem. Mat. Univ. Padova, 87, pp.303~305 (1992)
- M. R. Celentani, "On quasinormal subgroups of infinite groups", Ricerche Mat, 47(1), pp.205~211 (1998)
- John Cossey, "Cyclic permutable subgroups of finite groups", Journal of the Australian Mathematical Society, 71(2), pp.169~176 (2001), Cambridge University Press (CUP)[DOI]
- Giovanni Cutolo, "A note on torsion-free locally cyclic quasinormal subgroups", Journal of Algebra, 424, pp.464~472 (2015), Elsevier BV[DOI]
- L. Q. Danh, "Permutable subgroups in GLn(D) and applications to locally finite group algebras, submitted", arXiv:1912.09887, ~ (2019)
- P. K. Draxl, "Skew fields" (1983), Cambridge University Press
- Gary R. Greenfield, "A Note on Subnormal Subgroups of Division Algebras", Canadian Journal of Mathematics, 30(01), pp.161~163 (1978), Canadian Mathematical Society[DOI]
- A. Hassani, "On the quasi-normality and subnormality of subgroups of finite groups", Vietnam J. Math, 27(3), pp.253~258 (1999)
- I. N. Herstein, "Multiplicative commutators in division rings", Israel Journal of Mathematics, 31(2), pp.180~188 (1978), Springer Science and Business Media LLC[DOI]
- Bin Hu, "On two open problems of the theory of permutable subgroups of finite groups", Publicationes Mathematicae Debrecen, 94(3-4), pp.477~491 (2019), University of Debrecen[DOI]
- T. Y. Lam, "A first course in noncommutative rings" (1991), Springer-Verlag
- T. Y. Lam, "Handbook of algebra, Vol. 3", pp.2003, Elsevier
- J. C. Lennox, "A note on quasinormal subgroups of finitely generated groups", J. London Math. Soc, 24(2), pp.127~128 (1981)[DOI]
- John C. Lennox, "On quasinormal subgroups of certain finitely generated groups", Proc. Edinburgh Math. Soc, 26(2), pp.25~28 (1983), Cambridge University Press (CUP)[DOI]
- Antonella Leone, "Quasinormal subgroups of infinite groups", Ricerche di Matematica, 63(1, suppl), pp.S201~S207 (2014), Springer Science and Business Media LLC[DOI]
- M. Mahdavi-Hezavehi, "Some special subgroups of GLn(D)", Algebra Colloq, 5(4), pp.361~370 (1998)
- N. K. Ngoc, "Free subgroups in almost subnormal subgroups of general skew linear groups", St. Petersburg Mathematical Journal, 28(5), pp.707~717 (2017), American Mathematical Society (AMS)[DOI]
- Oystein Ore, "On the application of structure theory to groups", Bulletin of the American Mathematical Society, 44(12), pp.801~806 (1938), American Mathematical Society (AMS)[DOI]
- D. S. Passman, "The algebraic structure of group rings, Pure and Applied Mathematics" (1977), Wiley-Interscience
- H. H. G. Seneviratne, "On permutable subgroups of soluble minimax groups", Archiv der Mathematik, 44(6), pp.481~484 (1985), Springer Science and Business Media LLC[DOI]
- J. Stillwell, "Naive Lie Theory, Undergraduate Texts in Mathematics" (2008), Springer
- Stewart E. Stonehewer, "Permutable subgroups of infinite groups", Mathematische Zeitschrift, 125(1), pp.1~16 (1972), Springer Science and Business Media LLC[DOI]
- S. E. Stonehewer, "Permutable subgroups of some finite permutation groups", Proc. London Math. Soc, 28(2), pp.222~236 (1974)[DOI]
- S. E. Stonehewer, "Old, recent and new results on quasinormal subgroups", Irish Math. Soc. Bull. No, 56, pp.125~133 (2005)
